Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2008, Volume 9, Issue 1, Pages 69–79 (Mi cheb129)  

The Waring–Goldbach problem

E. A. Burlakova

Orel State University

Full text: PDF file (306 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.336
MSC: Primary 11P32; Secondary 11P05
Received: 10.09.2008

Citation: E. A. Burlakova, “The Waring–Goldbach problem”, Chebyshevskii Sb., 9:1 (2008), 69–79

Citation in format AMSBIB
\Bibitem{Bur08}
\by E.~A.~Burlakova
\paper The Waring--Goldbach problem
\jour Chebyshevskii Sb.
\yr 2008
\vol 9
\issue 1
\pages 69--79
\mathnet{http://mi.mathnet.ru/cheb129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894381}


Linking options:
  • http://mi.mathnet.ru/eng/cheb129
  • http://mi.mathnet.ru/eng/cheb/v9/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:131
    Full text:82
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022